My 14 year old has been on yaz and akamin 50 for just over one month. She had acne and very short periods...19-21 days. Her skin is improving, she has been spotting for about 40 days and she has put on 5 kilo's. her moods were not grewat but they are definatelyt worse. I'm think of taking her off...her dr says keep going.I am thinking of taking her off. hwo do I do so safely? pepe
First off calm down and breathe. She is very young in the first place to be on BC but I guess since kids are getting their periods so early it's better. You should take her off that BC because there has beena study n Yaz BC and it really messes up a womans health. Read about Yaz BC on google, wiki, helth boards..etc. you'll see that this BC is being called back alot because of health problems developing in girls taking this medicine. So, my advice read about Yaz then decide what you want to do. Calm down and be nice to your daughter, it might not be her fault her mood swings are getting worse. It can be the yaz.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.